Alert archive / Maine / Flash Flood Warnings in 2011

Flash Flood Warning 6, NWS Gray, ME

August 1, 2011Somerset County, Maine

NWS Gray, ME issued this flash flood warning at Aug 1, 2011, 8:41 PM EDT for Somerset County, Maine. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2011, 8:41 PM EDT (00:41 UTC)
Expired
Aug 1, 2011, 10:45 PM EDT
In force
2 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

County Somerset County, ME

The radar

The Portland,ME radar (KGYX), 149 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2296 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WGUS51 KGYX 020041
FFWGYX
MEC025-020245-
/O.NEW.KGYX.FF.W.0006.110802T0041Z-110802T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
841 PM EDT MON AUG 1 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE...

* UNTIL 1045 PM EDT

* AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A SERIES OF THUNDERSTORMS PASSING OVER THE     
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARATUNK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...ALDER 
STREAM...PLEASANT POND STREAM...KENNEBEC RIVER HEADWATERS...BAKER 
STREAM...CARRYING PLACE STREAM...CARNEY BROOK...AUSTIN STREAM...CHASE
STREAM...BALD MOUNTAIN BROOK...BASSETT BROOK...HEALD STREAM...LITTLE 
HEALD BROOK...SANDY STREAM...DECKER BROOK...ROBINSON POND 
OUTLER...OTTER POND STREAM...HOLLY BROOK...SOUTH BRANCH AUSTIN 
STREAM...BIG SANDY STREAM...DIMMICK STREAM AND BLACK BROOK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN 
DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 4522 6968 4519 6966 4517 6967 4514 6964
      4513 6965 4513 6972 4514 6995 4517 7001
      4522 7006 4527 7000 4531 6970

$$

DS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 7:46 PM EDT, 55 minutes earlier.

Area forecast discussion, Aug 1, 7:46 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
746 PM EDT MON AUG 1 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE OFFSHORE TONIGHT. A SECONDARY COLD FRONT
WILL CROSS THE REGION ON TUESDAY AS WEAK LOW PRESSURE DEVELOPS
OVER EASTERN MAINE. LOW PRESSURE WILL MOVE SLOWLY SOUTHEAST
TUESDAY NIGHT AND WEDNESDAY AS A RIDGE OF HIGH PRESSURE BUILDS
INTO NEW ENGLAND FROM THE WEST. HIGH PRESSURE WILL CREST OVER THE
REGION LATE ON THURSDAY AND WILL SHIFT OFFSHORE ON FRIDAY. LOW
PRESSURE WILL APPROACH FROM THE WEST ON SATURDAY AND WILL MOVE
THROUGH SOUTHERN NEW ENGLAND ON SUNDAY.

&&

.NEAR TERM /TONIGHT/...UPDATED...
SHOWERS AND THUNDERSTORMS BECOMING MORE ISOLATED THIS EVENING AS
DAYTIME HEATING WANES. THREE MAIN AREAS OF THUNDERSTORM DEVELOPMENT
HAVE BEEN NOTED THIS EVENING. THE FIRST BEING THROUGH CENTRAL
FRANKLIN AND SOMERSET COUNTY EXTENDING EASTWARD. THE NEXT AREA IS
FROM NORTH CENTRAL NEW HAMPSHIRE NEAR MOUNT WASHINGTON EXTENDING
EASTWARD INTO OXFORD AND ANDROSCOGGIN COUNTIES. THE THIRD EXTENDING
FROM CENTRAL VERMONT THROUGH SULLIVAN COUNTY NEW HAMPSHIRE. EACH
OF THESE AREAS WOULD BE THE MOST FAVORED PLACES FOR CONTINUED
DEVELOPMENT THROUGH THE NEXT FEW HOURS...BUT OVERALL COVERAGE OF
CONVECTIVE ACTIVITY SHOULD CONTINUE TO DIMINISH.

THUNDERSTORMS FURTHER NORTH IN QUEBEC HAVE BEEN DISSIPATING AS
THEY APPROACH THE AREA THIS EVENING DUE TO SOME DRY AIR IN PLACE
BEHIND THE SURFACE TROUGH. EXPECT THAT THESE WILL NOT IMPACT OUR
AREA TONIGHT...BUT AS THE UPPER LOW MOVES SOUTHWARD THE SAME
FORCES MAY CAUSE ANOTHER ROUND OF SHOWERS AND STORMS TOMORROW.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
THE UPPER LOW MOVE OVERHEAD WITH POPS INCREASING AS SURFACE
HEATING BEGINS AFTER SUNRISE. SHOWERS AND THUNDERSTORMS WILL
INCREASE IN COVERAGE ESPECIALLY IN THE MOUNTAINS. SMALL HAIL
POSSIBLE AS THE FREEZING LEVEL DROPS TO AROUND 10K FEET. SHOWERS
AND STORMS WILL DIE OF AFTER SUNSET. USED MET FOR HIGHS TUE AND
LOWS TUE NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE UPPER LOW SLOWLY MOVES ENE INTO THE MARITIMES WEDNESDAY AND
EARLY THURSDAY CONTINUING A COOL CYCLONIC FLOW OVER THE AREA WITH
SOME INSTABILITY CLOUDS ESPECIALLY WEDNESDAY AFTERNOON. COMFORTABLE
TEMPERATURES EXPECTED. BY LATE THURSDAY AND FRIDAY AN UPPER RIDGE
OVER THE GREAT LAKES BUILDS ACROSS NEW ENGLAND BUT MOVES
OFFSHORE BY SATURDAY AS A RATHER WET SYSTEM APPROACHES FROM THE
MIDWEST AND SPREADS SHOWERS ACROSS THE REGION. OVERALL STAYED
CLOSE TO GMOS.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...UPDATED...MAINTAINED A CB REMARK AT ALL TAF SITES FOR
THE NEXT FEW HOURS AS THUNDERSTORMS ARE STILL IN THE AREA. CHANCES
OF IMPACTING A TERMINAL ARE MINIMAL. PROSPECTS FOR FOG DEVELOPMENT
TONIGHT ARE NOT VERY HIGH DUE TO DRIER AIR MOVING IN FROM THE WEST
OVERNIGHT. THE BEST OPPORTUNITY FOR FOG WILL BE AT AUGUSTA WHERE
THE MORE HUMID AIR WILL STICK AROUND LONGER.

LONG TERM...MAINLY VFR...LOWERING TO MVFR OR IFR SATURDAY.

&&

.MARINE...
SHORT TERM...NO FLAGS ON THE WATERS.

LONG TERM...NO FLAGS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SYNOPSIS...HAWLEY
NEAR TERM...KIMBLE
SHORT TERM...HAWLEY
LONG TERM...MARINE
AVIATION...KIMBLE/MARINE
MARINE...HAWLEY/MARINE
Hazardous weather outlook, Aug 1, 8:23 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
823 PM EDT MON AUG 1 2011

MEZ018>028-NHZ003-005>010-013-014-030030-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-NORTHERN GRAFTON-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
823 PM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF STRONG TO MAYBE SEVERE THUNDERSTORMS ARE POSSIBLE
TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-030030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
823 PM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-NHZ001-002-004-030030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN CARROLL-
823 PM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT.
THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH THIS EVENING. SOME
THUNDERSTORMS COULD PRODUCE LARGE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF STRONG TO MAYBE SEVERE THUNDERSTORMS ARE POSSIBLE
TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KIMBLE

In the hours before

Special weather statement, Aug 1, 3:48 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
348 PM EDT MON AUG 1 2011

MEZ009-012030-
CENTRAL SOMERSET-
348 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 430 PM
EDT...

AT 348 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF LONG POND...OR
ABOUT 11 MILES EAST OF JACKMAN...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LONG POND...BRASSUA...
ROCKWOOD AND MOOSEHEAD THROUGH 430 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4576 6971 4575 6975 4576 6978 4574 6979
      4569 6977 4565 6969 4558 6970 4554 6977
      4547 6976 4549 7015 4567 7016 4580 6971

KIMBLE
Special weather statement, Aug 1, 5:09 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
509 PM EDT MON AUG 1 2011

MEZ009-012200-
CENTRAL SOMERSET-
509 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 600 PM
EDT...

AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 17 MILES WEST OF PITTSTON FARM...OR
ABOUT 14 MILES NORTH OF JACKMAN...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND PITTSTON FARM AND
SEBOOMOOK THROUGH 600 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4586 6965 4585 6968 4586 6970 4579 6971
      4575 6973 4576 6978 4573 6980 4573 7039
      4583 7040 4586 7034 4588 7029 4592 7027
      4597 6967

DS
Local storm report, Aug 1, 5:51 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
551 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             MOUNT BLUE STATE PARK   44.72N  70.42W
08/01/2011  E0.75 INCH       FRANKLIN           ME   PUBLIC

            TIME ESTIMATED

&&

EVENT NUMBER GYX1100318

KIMBLE
Local storm report, Aug 1, 6:08 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
608 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             WELD                    44.70N  70.42W
08/01/2011  E0.70 INCH       FRANKLIN           ME   PUBLIC

&&

EVENT NUMBER GYX1100319

KIMBLE
Local storm report, Aug 1, 6:13 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
613 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             1 E CARTHAGE            44.62N  70.45W
08/01/2011  E1.00 INCH       FRANKLIN           ME   PUBLIC

            TIME ESTIMATED

&&

EVENT NUMBER GYX1100320

KIMBLE
Local storm report, Aug 1, 8:14 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
814 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             MOUNT WASHINGTON        44.27N  71.30W
08/01/2011  M1.00 INCH       COOS               NH   CO-OP OBSERVER

            MOUNT WASHINGTON OBSERVATORY OBSERVATION. HAIL LASTED
            FOR MORE THAN 30 MINUTES.

&&

EVENT NUMBER GYX1100321

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 10:10 PM EDTSpecial Weather StatementGYXKennebec35 min
Aug 1, 10:30 PM EDTSpecial Weather StatementGYXLincoln30 min
Aug 1, 10:42 PM EDTSpecial Weather StatementGYXKennebec33 min
Aug 1, 11:14 PM EDTSpecial Weather StatementGYXWaldo46 min
Aug 2, 9:08 AM EDTSpecial Weather StatementGYXFranklin52 min
Aug 2, 10:11 AM EDTSpecial Weather StatementGYXFranklin34 min
Aug 2, 10:23 AM EDTSpecial Weather StatementGYXFranklin37 min
Aug 2, 10:56 AM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset34 min
Aug 2, 11:28 AM EDTSpecial Weather StatementGYXKennebec32 min
Aug 2, 11:37 AM EDTSpecial Weather StatementGYXAndroscoggin23 min
Aug 2, 11:44 AM EDTSpecial Weather StatementGYXKennebec31 min
Aug 2, 12:04 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Sagadahoc41 min
Aug 2, 12:19 PM EDTSpecial Weather StatementGYXWaldo26 min
Aug 2, 12:29 PM EDTSpecial Weather StatementGYXCumberland31 min
Aug 2, 12:37 PM EDTSevere Thunderstorm WarningGYXCumberland, Kennebec, Lincoln, Sagadahoc38 min
Aug 2, 12:50 PM EDTSevere Thunderstorm WarningGYXSomerset, Waldo40 min
Aug 2, 1:10 PM EDTSevere Thunderstorm WarningGYXCumberland, Lincoln, Sagadahoc35 min
Aug 2, 1:21 PM EDTSpecial Weather StatementGYXCumberland24 min
Aug 2, 1:28 PM EDTSpecial Weather StatementGYXLincoln32 min
Aug 2, 1:36 PM EDTSpecial Weather StatementGYXWaldo24 min
Aug 2, 2:43 PM EDTSpecial Weather StatementGYXSomerset32 min
Aug 2, 3:19 PM EDTSpecial Weather StatementGYXFranklin26 min
Aug 2, 4:09 PM EDTSpecial Weather StatementGYXYork36 min
Aug 2, 4:38 PM EDTSpecial Marine WarningGYX67 min
Aug 2, 4:39 PM EDTSpecial Weather StatementGYXAndroscoggin36 min
Aug 2, 4:45 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Sagadahoc60 min
Aug 2, 5:02 PM EDTSevere Thunderstorm WarningGYXYork58 min
Aug 2, 5:13 PM EDTSpecial Weather StatementGYXKennebec32 min
Aug 2, 5:15 PM EDTSpecial Weather StatementGYXWaldo30 min
Aug 2, 5:51 PM EDTSpecial Marine WarningGYX39 min
Aug 2, 6:24 PM EDTSpecial Weather StatementGYXAndroscoggin51 min
Aug 2, 6:27 PM EDTSpecial Marine WarningGYX33 min

Nearby

Flash Flood Warnings in Maine, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.